On Homoclinic Trajectories of Evolution Equations
Differencialʹnye uravneniâ, Tome 41 (2005) no. 4, pp. 479-489
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_4_a4,
author = {R. S. Makin},
title = {On {Homoclinic} {Trajectories} of {Evolution} {Equations}},
journal = {Differencialʹnye uravneni\^a},
pages = {479--489},
year = {2005},
volume = {41},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_4_a4/}
}
R. S. Makin. On Homoclinic Trajectories of Evolution Equations. Differencialʹnye uravneniâ, Tome 41 (2005) no. 4, pp. 479-489. http://geodesic.mathdoc.fr/item/DE_2005_41_4_a4/